Recursion relations and the asymptotic behavior of the eigenvalues of the laplacian
Compositio Mathematica, Tome 38 (1979) no. 2, pp. 201-240
Cet article a éte moissonné depuis la source Numdam
@article{CM_1979__38_2_201_0,
author = {Gilkey, Peter B.},
title = {Recursion relations and the asymptotic behavior of the eigenvalues of the laplacian},
journal = {Compositio Mathematica},
pages = {201--240},
year = {1979},
publisher = {Sijthoff et Noordhoff International Publishers},
volume = {38},
number = {2},
mrnumber = {528840},
zbl = {0405.58050},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1979__38_2_201_0/}
}
TY - JOUR AU - Gilkey, Peter B. TI - Recursion relations and the asymptotic behavior of the eigenvalues of the laplacian JO - Compositio Mathematica PY - 1979 SP - 201 EP - 240 VL - 38 IS - 2 PB - Sijthoff et Noordhoff International Publishers UR - http://geodesic.mathdoc.fr/item/CM_1979__38_2_201_0/ LA - en ID - CM_1979__38_2_201_0 ER -
%0 Journal Article %A Gilkey, Peter B. %T Recursion relations and the asymptotic behavior of the eigenvalues of the laplacian %J Compositio Mathematica %D 1979 %P 201-240 %V 38 %N 2 %I Sijthoff et Noordhoff International Publishers %U http://geodesic.mathdoc.fr/item/CM_1979__38_2_201_0/ %G en %F CM_1979__38_2_201_0
Gilkey, Peter B. Recursion relations and the asymptotic behavior of the eigenvalues of the laplacian. Compositio Mathematica, Tome 38 (1979) no. 2, pp. 201-240. http://geodesic.mathdoc.fr/item/CM_1979__38_2_201_0/
